Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 2, Pages 367-374
http://dx.doi.org/10.1155/S0161171297000471

Acoustic-gravity waves in a viscous and thermally conducting isothermal atmosphere (part III: for arbitrary Prandtl number)

Department of Mathematics and Computer Science, Dillard University, New Orleans 70122, LA, USA

Received 13 December 1994; Revised 14 July 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hadi Yahya Alkahby, “Acoustic-gravity waves in a viscous and thermally conducting isothermal atmosphere (part III: for arbitrary Prandtl number),” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 367-374, 1997. https://doi.org/10.1155/S0161171297000471.